# SDR TWAA0009303

- Difficulty date: June 13, 2000
- Submitted: June 14, 2000
- Operation: Air carrier
- Aircraft: N636TW
- Make and model: Boeing 767-3Q8
- Aircraft serial: 30301
- Aircraft time: 4,044 hours, 632 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AFT TWO EMERGENCY LIGHTS ON THE RT SIDE OF THE FUSELAGE FAILED TO ILLUMINATE ON TEST.  REPLACED BOTH LAMPS.  NO CHECK-C.
